# SDR IPXA2M73936

- Difficulty date: May 26, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING UPPER REAR SPAR CORRODED AT UPPER FLANGE XORS 680-750.   REPAIRED IAW EA 011-5710-01-A3963 REV IR, EO MD11-5710-47485-A.
